# SDR FDKA200712370

- Difficulty date: December 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,655 hours, 14,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6055 TPA (1100 PHX LCL) - AFT EMERGENCY LIGHTS INOP AND ALL EXIT SIGNS.  MX OPS CHECKED NORMAL, NO DEFECTS NOTED.
